Please use this identifier to cite or link to this item: doi:10.22028/D291-37202
Volltext verfügbar? / Dokumentlieferung
Title: Parametrization of algebraic differentiators for disturbance annihilation with an application to the differentiation of quantized signals
Author(s): Othmane, Amine
Mounier, Hugues
Rudolph, Joachim
Editor(s): Sepulchre, Rodolphe
Language: English
Title: IFAC-PapersOnLine
Volume: 54
Issue: 9
Startpage: 335
Endpage: 340
Year of Publication: 2021
Place of the conference: Cambridge, United Kingdom
Free key words: numerical differentiation
quantized signals
algebraic differentiators
annihilation of repetitive peaks
DDC notations: 600 Technology
Publikation type: Conference Paper
Abstract: A method for the systematic parametrization of algebraic differentiators is introduced. It allows the annihilation of disturbances having transfer functions exhibiting repetitive peaks. Using McMahon's expansion for large zeros of Bessel functions, an approach reducing the number of free parameters of the differentiators from five to one is derived. The choice of the parameters is discussed in detail, and the existence of the parametrization for any such disturbance is proven. Error bounds for the annihilation of the repetitive peaks are also derived. The practical applicability of the approach is demonstrated in an experimental case study where the derivative of a quantized signal is numerically estimated using only an algebraic differentiator. A deterministic model for the quantization error which shows repetitive peaks in its transfer function is also proposed.
DOI of the first publication: 10.1016/j.ifacol.2021.06.091
URL of the first publication:
Link to this record: urn:nbn:de:bsz:291--ds-372020
ISSN: 2405-8963
Date of registration: 14-Sep-2022
Notes: IFAC-PapersOnLine, Volume 54, Issue 9, 2021, Pages 335-340
Faculty: NT - Naturwissenschaftlich- Technische Fakultät
Department: NT - Systems Engineering
Professorship: NT - Prof. Dr. Joachim Rudolph
Collections:SciDok - Der Wissenschaftsserver der Universität des Saarlandes

Files for this record:
There are no files associated with this item.

Items in SciDok are protected by copyright, with all rights reserved, unless otherwise indicated.